Varieties whose hyperplane section are k bundles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 2, p. 193-218
@article{ASNSP_1988_4_15_2_193_0,
     author = {Fania, Maria Lucia and Sommese, Andrew John},
     title = {Varieties whose hyperplane section are $\mathbb {P}\_\mathbb {C}^{\,k}$ bundles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {2},
     year = {1988},
     pages = {193-218},
     zbl = {0691.14004},
     mrnumber = {1007397},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_2_193_0}
}
Fania, Maria Lucia; Sommese, Andrew John. Varieties whose hyperplane section are $\mathbb {P}_\mathbb {C}^{\,k}$ bundles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 2, pp. 193-218. http://www.numdam.org/item/ASNSP_1988_4_15_2_193_0/

[A+K] A. Altman - S. Kleiman, Introduction to Grothendieck Duality Theory, Springer Lecture Notes 146 (1970), Springer Verlag, Berlin. | MR 274461 | Zbl 0215.37201

[B1] L Bådescu, On ample divisors II, Proceedings of the "Week of Algebraic Geometry", Bucharest 1980, Teubner, Leipzig 1981. | MR 712513 | MR 712511 | Zbl 0493.14003

[B2] L Bådescu, On ample divisors, Nagoya Math. Journal 86 (1982), pp. 155-171. | MR 661223 | Zbl 0445.14002

[B3] L Bådescu, Hyperplane sections and deformations, Algebraic Geometry, Springer Lecture Notes 1056 (1984), pp. 1-33, Springer Verlag, Berlin. | MR 749936 | Zbl 0539.14004

[D+M] M. Deschamps - L. Menegaux, Surfaces de type general dominees par une variete fixe, C.R. Acad Sci. Paris Ser. A-B 291 (1980). | MR 600002 | Zbl 0453.14014

[E] R. Elkik, Singularites rationelles et deformations, Inv. Math., 47 (1978), pp. 139-147. | MR 501926 | Zbl 0363.14002

[Fa1] M.L. Fania, Extension of modifications of ample divisors on fourfolds, J. Math. Soc. Japan, 36 (1984), pp. 107-120. | MR 723597 | Zbl 0513.14004

[Fa2] M.L. Fania, Extension of modifications of ample divisors on fourfolds II, J. Math. Soc. Japan, 38 (1986), pp. 285-294. | MR 833203 | Zbl 0597.14035

[Fa+So] M.L. Fania - A.J. Sommese, On the minimality of hyperplane sections of Gorenstein 3-folds, Proceedings in honor of W. Stoll, Notre Dame (1984), Aspects of Mathematics E9 (1986), pp. 89-114, Vieweg. | MR 859194 | Zbl 0595.14030

[F+S+So] M.L. Fania - E. Sato - A.J. Sommese, On the structure of fourfolds with a hyperplane section which is a P1 bundle over a surface that fibres over a curve, Nagoya Math. Journal, 108 (1987), pp. 1-14. | MR 920324 | Zbl 0602.14014

[Fu1] T. Fujita, On the hyperplane section principle of Lefschetz, J. Math. Soc. Japan 32 (1980), pp. 153-169. | MR 554521 | Zbl 0414.14007

[Fu2] T. Fujita, Rational retractions onto ample divisors, Sci. Papers of the College of Arts and Sciences of the University of Tokyo 33 (1983), pp. 33-39. | MR 714669 | Zbl 0518.14005

[(G+M)1] M. Goresky - R. Macpherson, On the topology of complex algebraic maps, to appear. | MR 708330

[(G+M)2] M. Goresky - R. Macpherson, Stratified Morse theory, Proceedings of Symposia in Pure Mathematics 40 (1983), part 1, pp. 517-533. | MR 713089 | Zbl 0526.57022

[(G+M)3] M. Goresky - R. Macpherson, Morse theory and intersection homology, Analyse et Topologie sur les Espace Singuliers, Asterique 101 (1983), pp. 135-192. | MR 737930 | Zbl 0524.57022

[Gr+Ri] H. Grauert - O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Raumen, Inv. Math. 11 (1970), pp. 263-292. | MR 302938 | Zbl 0202.07602

[Gri] P.A. Griffiths, The extension problem in complex analysis II, Amer. J. Math. 88 (1966), pp. 366-446. | MR 206980 | Zbl 0147.07502

[Gro] A. Grothendieck, Cohomologie locale des faisceaux coherents et theoremes de Lefschetz locaux et globaux (DGA 2), North Holland Press. | Zbl 0197.47202

[H] H.A. Hamm, Lefschetz theorems for singular varieties, Proc. Symp. in Pure Math. 40-1 (1983), pp. 547-557. | MR 713091 | Zbl 0525.14011

[Ha] R. Hartshorne, Algebraic Geometry, Springer Verlag, Berlin-Heidelberg- New York, 1977. | MR 463157 | Zbl 0367.14001

[Ka] Y. Kawamata, A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann. 261 (1982), pp. 43-46. | MR 675204 | Zbl 0476.14007

[Ke] G. Kempf et al., Toroidal embeddings I, Springer Lecture Notes 339 (1973), Springer Verlag, Berlin. | MR 335518 | Zbl 0271.14017

[LP] J. Le Potier, Problemes d' extension de classes de cohomologie, Seminaire de geometrie analytique, Asterique 17 (1979), pp. 79-109. | MR 387668 | Zbl 0308.32020

[M] K. Maehara, Family of varieties dominated by a variety, Proc. Japan Acad. Ser. A, Math. Sci. 55 (1979), pp. 146-151. | MR 533710 | Zbl 0432.14003

[Ro] L. Roth, Algebraic Threefolds, Springer Verlag, Berlin (1953).

[Sh+So] B. Shiffman - A.J. Sommese, Vanishing Theorems on Complex Manifolds, Progress in Mathematics 56 (1985), Birkhauser, Boston. | MR 782484 | Zbl 0578.32055

[Si] A. Silva, Relative vanishing theorems 1: applications to ample divisors, Comm. Math. Helv. 52 (1977), pp. 483-489. | MR 460733 | Zbl 0372.32014

[So1] A.J. Sommese, On manifolds that cannot be ample divisors, Math. Ann. 221 (1976), pp. 55-72. | MR 404703 | Zbl 0306.14006

[So2] A.J. Sommese, On the minimality of hyperplane sections of projective threefolds, J. reine und angew. Math. 329 (1981), pp. 16-41. | MR 636441 | Zbl 0509.14044

[So3] A.J. Sommese, Ample divisors on 3-folds, Algebraic Threefolds, Springer Lecture Notes 947 (1982), pp. 229-240. | MR 672620 | Zbl 0494.14016

[So4] A.J. Sommese, On the birational theory of hyperplane sections of projective threefolds, Unpublished 1981 Manuscript. | MR 644822

[So5] A.J. Sommese, Complex subspaces of homogeneous complex manifolds, II-Homotopy results, Nagoya Math. J. 86 (1982), pp. 101-129. | MR 661221 | Zbl 0497.32026

[So6] A.J. Sommese, On the adjunction theoretic structure of projective varieties, Proceedings of Complex Geometry Conference, Göttingen, May 1985 (ed. by H. Grauert), Springer Lecture Notes in Mathematics 1164 (1986), pp. 175-213. | MR 855885 | Zbl 0601.14029

[V] E. Viehweg, Vanishing theorems, J. reine und angew. Math. 335 (1982), pp. 1-8. | MR 667459 | Zbl 0485.32019

[W] R.O. Wells, Comparison of de Rham and Dolbeault cohomology for proper surjective mappings, Pac. Jour. of Math. 53 (1974), pp. 281-300. | MR 367307 | Zbl 0261.32005